It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-11-2006, 02:36 PM   #1
Senior Member
(female)
 
Join Date: May 2005
Location: Northern California
Posts: 116
stoutheart HB User
Unhappy Period after Lupron

Hello,

I've been on Lupron for 6 months and now waiting for af to arrive. Has anyone else been on it and what were your periods like after Lupron?

Lupron deprives your body of estrogen which makes your lining thin (my doctor said my lining was at 4mm from a ultrasound). Is that thick or thin? Will that determine what kind of period I will have? It's been years since I had a normal af. How long should it last??

I was on it because I had a large fibroid that was removed on October. I had been bleeding for a year straight and they never did anything but give me bcp. Finally after 3 transfusions 4 different kinds of bcp and a trip to the ER they finally found it and removed it.

I'm not looking forward to af but I want to ttc soon so I guess I need af back to ttc.

Thanks for any help/prayers/advice,

Heidi

Last edited by stoutheart; 05-11-2006 at 02:44 PM.

 
Old 05-12-2006, 10:17 AM   #2
Senior Member
 
Join Date: Jun 2004
Posts: 131
jazzz29 HB User
Re: Period after Lupron

I have done the lupron once before and am just waiting for my first period afterwards. The first time after the lupron wore off took about 2 - 3 months of feeling wierd until my body started to come out of menopause. Lupron was so drastic while coming out is natural, not an injection. The first couple of periods were really light and only a few days long. I was on the injections for 7 months for endometriosis and adenomyosis. This time I am only taking 3 months of injections and the lupron is wearing off starting now. What kind of side effects did you have?

 
Sponsors Lightbulb
   
Old 05-12-2006, 03:33 PM   #3
Senior Member
(female)
 
Join Date: May 2005
Location: Northern California
Posts: 116
stoutheart HB User
Re: Period after Lupron

I have gained some weight and have soreness in my joints but other than that it's been great not to have a period. So your periods were only a few days long for the first 3 months. Was it a heavy flow, then lighter? Did they get heavier after 3 months?

When was your last injection? Did you get the once a month or the 3 month? I had 2 of the 3-month.

Now I'm praying that it won't be like it was and that I will only bleed for a week out of the month instead of all month all year long.....

 
Old 05-15-2006, 08:02 AM   #4
Senior Member
 
Join Date: Jun 2004
Posts: 131
jazzz29 HB User
Re: Period after Lupron

My last injection was 3 months ago. I just started my bc on Saturday and I will take it continuously this time. My periods were very light and short after the lupron. Before my first round of the lupron injections 2 years ago I would bleed for months on end and sometimes it would be light and others flooding so I really had good luck on the bleeding issue after the lupron.

 
Old 05-15-2006, 09:34 AM   #5
Senior Member
(female)
 
Join Date: May 2005
Location: Northern California
Posts: 116
stoutheart HB User
Re: Period after Lupron

Sounds like you got your injection when I did, January. I wanted to get another injection but my gyn said no. He knows I would like to try and get pg this year since I'm getting older and don't have alot of time left. I'm just so afraid of the bleeding but I know it's natural. Not knowing is the hardest thing. I guess if it goes on and on, then I will call him and get in to see him. I would definately go on it again if I have to.

I would like to go on bcps too, but if I want to ttc, obviously I can't.

Well if you are taking them continuously, then no periods for you. I heard that's good for people with endo. No paid with periods.

Good Luck~~

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Period after getting Lupron shot for endometriosis writeleft Endometriosis 10 03-18-2010 10:46 AM
SEIZURES HAPPEN AROUND YOUR PERIOD?? good news for you! HelloKathy Epilepsy 206 06-05-2008 10:55 AM
Thalidomide extending off-therapy period at 3 1/2 months IADT3since2000 Cancer: Prostate 1 05-30-2008 11:40 AM
No Period, No sex drive after quitting Depo Provera and Lupron Depot threewingedfury Women's Health 4 07-23-2007 05:37 AM
No Period for 8 Months Now Heavy Flow goody2shuz Menopause 1 12-12-2005 01:39 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (52), Kszan (41), Titchou (35), twohands (23), Seraph (16), solofelix (15), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 07:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!